RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 61, Issue 4(370)  


Yurii Sergeevich Osipov (colour inset)
Yurii Sergeevich Osipov (on his 70th birthday)
3

Yu. S. Osipov's work in mathematical control theory
A. V. Kryazhimskii
5
Control packages: an approach to solution of positional control problems with incomplete information
Yu. S. Osipov
25
Instability zones of periodic 1-dimensional Schrödinger and Dirac operators
P. B. Djakov, B. S. Mityagin
77

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Classification and realization theorems for one class of finite-rank torsion-free rings
E. A. Blagoveshchenskaya
183
Algebra of Hurwitz numbers for seamed surfaces
A. V. Alekseevskii, S. M. Natanzon
185
Inversion formula for infinitely divisible distributions
E. V. Burnaev
187
Newton series, the Leibniz rule, and functions of finite order
G. G. Ilyuta
189
Extremal properties of singularities of Goursat distributions
N. B. Melnikov
191
Conjectures of Cheng and Ramadanov
S. Yu. Nemirovski, R. G. Shafikov
193
The Nelson–Erdős–Hadwiger problem and a space realization of a random graph
A. M. Raigorodskii
195
Factors, rank, and embedding of a generic $\mathbb Z^n$-action in an $\mathbb R^n$-flow
V. V. Ryzhikov
197
The behaviour of a non-linear random process in a neighbourhood of its stationary distributions
P. N. Yarykin
199

Mathematical Events
The Fourth International Conference on Differential and Functional-Differential Equations
A. L. Skubachevskii
201
70 years of the journal Uspekhi Matematicheskikh Nauk
S. S. Demidov
203
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019